# SDR ABXA010067

- Difficulty date: February 28, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 52,328 hours, 64,563 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD WING SPAR HAD A THREE INCH CRACK AT BL 0 DIRECTLY ABOVE THE PRESSURE WEB.  MAINTENANCE INSPECTED AND REPAIRED THE CRACK IAW ABX REA D953-38815-MR.
